# SDR RAIA00202059

- Difficulty date: February 14, 2002
- Submitted: March 5, 2002
- Operation: Air carrier
- Aircraft: N558HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41071
- Aircraft time: 14,331 hours, 13,478 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Out Of Adjust
- Location: Cargo Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

STL- BAGGAGE DOOR WARNING LIGHT ILLUMINATED DURING TAKEOFF.  MAINTENANCE INSPECTED AND ADJUSTED BAGGAGE DOOR MICRO SWITCH, OPS CHECK OK.
